# SDR GLBA20100618F

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 37,801 hours, 40,712 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Deteriorated
- Location: Cooling Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT AFTER LANDING THE RT PACK PRODUCED A BURNING SMELL, REPLACED RCCB FOR GROUND COLLING FAN - DID NOT FIX, RIGHT GROUND COOLING FAN INOP - PLACED ON DML 68397.  MAINTENANCE TROUBLESHOT AND REPAIRED THE CONNECTION AT TB2213 (A)(B) BTW K0068,K0178AND K0226 IAW WIRING MANUAL 20-60-01 AND PERFORMED AN OPS CHECK IAW MM 21-50-00. THE OPS CHECK WAS GOOD..
